Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 30, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 22, 2017, 3:49 AM CDT. It took effect at Apr 22, 2017, 7:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2017, 3:49 AM CDT (08:49 UTC)
- In effect from
- Apr 22, 2017, 7:00 PM CDT
- Expired
- Apr 23, 2017, 6:00 PM CDT
- In force
- 23 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
879 WHUS74 KBRO 220849 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 AM CDT SAT APR 22 2017 ...STRONG NORTHERLY WINDS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS THIS EVENING... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS AFTERNOON INTO EARLY THIS EVENING. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE IN THE WAKE OF THE FRONT THIS EVENING AND REMAIN STRONG FROM THE NORTH TONIGHT. GMZ130-132-135-221700- /O.NEW.KBRO.SI.Y.0026.170423T0000Z-170423T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 349 AM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY. * WINDS...NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS TONIGHT. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-221700- /O.NEW.KBRO.SC.Y.0030.170423T0000Z-170423T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 349 AM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS TONIGHT. * WAVES/SEAS...SEAS 2 TO 4 FEET THIS EVENING BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
6 follow-up statements
942 WHUS74 KBRO 221640 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1140 AM CDT SAT APR 22 2017 ...STRONG NORTHERLY WINDS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS THIS EVENING... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS AFTERNOON THROUGH EARLY EVENING. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE IN THE WAKE OF THE FRONT AND REMAIN STRONG FROM THE NORTH OVERNIGHT. GMZ130-132-135-230045- /O.CON.KBRO.SI.Y.0026.170423T0000Z-170423T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1140 AM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY... * WINDS...NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS TONIGHT. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-230045- /O.CON.KBRO.SC.Y.0030.170423T0000Z-170423T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1140 AM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS TONIGHT. * WAVES/SEAS...SEAS 2 TO 4 FEET THIS EVENING BUILDING TO 5 TO 8 FEET TONIGHT WITH OCCASIONAL SEAS TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS74 KBRO 221959 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 259 PM CDT SAT APR 22 2017 ...STRONG NORTHERLY WINDS STILL EXPECTED TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS BEGINNING THIS EVENING... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS AFTERNOON THROUGH EARLY EVENING. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE IN THE WAKE OF THE FRONT AND REMAIN STRONG FROM THE NORTH OVERNIGHT. WINDS ACROSS THE LAGUNA MADRE WILL LIKELY SUBSIDE SUNDAY MORNING, HOWEVER HAZARDOUS WINDS AND SEAS WILL CONTINUE FOR THE GULF WATERS THROUGH AT LEAST EARLY SUNDAY AFTERNOON. GMZ150-155-170-175-230400- /O.EXT.KBRO.SC.Y.0030.170423T0000Z-170423T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 259 PM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS TONIGHT. * WAVES/SEAS...SEAS 2 TO 4 FEET THIS EVENING BUILDING TO 5 TO 8 FEET TONIGHT WITH OCCASIONAL SEAS TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-230400- /O.CON.KBRO.SI.Y.0026.170423T0000Z-170423T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 259 PM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY... * WINDS...NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS TONIGHT. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
184 WHUS74 KBRO 230313 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1013 PM CDT SAT APR 22 2017 ...STRONG NORTHERLY WINDS STILL EXPECTED TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS TONIGHT... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TONIGHT. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE IN THE WAKE OF THE FRONT AND REMAIN STRONG FROM THE NORTH OVERNIGHT. WINDS ACROSS THE LAGUNA MADRE WILL LIKELY SUBSIDE SUNDAY MORNING, HOWEVER HAZARDOUS WINDS AND SEAS WILL CONTINUE FOR THE GULF WATERS THROUGH AT LEAST EARLY SUNDAY AFTERNOON. GMZ130-132-135-231115- /O.CON.KBRO.SI.Y.0026.000000T0000Z-170423T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1013 PM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS TONIGHT. BAY WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-231115- /O.CON.KBRO.SC.Y.0030.000000T0000Z-170423T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1013 PM CDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS TONIGHT. * WAVES/SEAS...SEAS 2 TO 4 FEET THIS EVENING BUILDING TO 5 TO 8 FEET TONIGHT WITH OCCASIONAL SEAS TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHUS74 KBRO 230914 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 414 AM CDT SUN APR 23 2017 ...STRONG NORTHERLY WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS THIS MORNING... .A COLD FRONT MOVED OFFSHORE THE LOWER TEXAS COAST EARLY THIS MORNING. WINDS SHIFTED TO THE NORTH AND NORTHEAST AND WILL CONTINUE TO INCREASE IN THE WAKE OF THE FRONT. WINDS WILL REMAIN STRONG THROUGH THIS AFTERNOON. WINDS ACROSS THE LAGUNA MADRE WILL LIKELY SUBSIDE THIS AFTERNOON. HAZARDOUS WINDS AND SEAS WILL CONTINUE FOR THE OFFSHORE WATERS THROUGH THE AFTERNOON HOURS. GMZ130-132-135-231700- /O.EXT.KBRO.SI.Y.0026.000000T0000Z-170423T1700Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 414 AM CDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS THIS MORNING...BECOMING 15 TO 20 KNOTS THIS AFTERNOON. BAY WATERS WILL BE ROUGH...BECOMING CHOPPY IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-231715- /O.EXT.KBRO.SC.Y.0030.000000T0000Z-170423T2300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 414 AM CDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS THIS MORNING...BECOMING 15 TO 20 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 7 TO 11 FEET THIS MORNING SUBSIDING TO 5 TO 8 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
826 WHUS74 KBRO 231706 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1206 PM CDT SUN APR 23 2017 ...STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR THE GULF WATERS THROUGH THE AFTERNOON... .HIGH PRESSURE BUILDING INTO THE REGION BEHIND THE COLD FRONT WILL KEEP MODERATE TO STRONG WINDS AND ELEVATED SEAS IN PLACE FOR THE OFFSHORE WATERS THROUGH THE AFTERNOON HOURS. WINDS HAVE WEAKENED FOR THE LAGUNA MADRE. GMZ130-132-135-231815- /O.EXP.KBRO.SI.Y.0026.000000T0000Z-170423T1700Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1206 PM CDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT NOON CDT TODAY... WINDS HAVE BEGUN TO LESSEN TO BELOW ADVISORY CRITERIA LATE THIS MORNING. HOWEVER, MODERATE NORTH TO NORTHWEST WINDS OF 15 TO 19 KNOTS WILL STILL BE IN PLACE. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ GMZ150-155-170-175-232300- /O.CON.KBRO.SC.Y.0030.000000T0000Z-170423T2300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1206 PM CDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS THROUGH EARLY AFTERNOON...BECOMING 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES/SEAS...SEAS 7 TO 9 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 69
514 WHUS74 KBRO 232307 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 607 PM CDT SUN APR 23 2017 ...MARINE CONDITIONS IMPROVING... .WINDS AND SEAS ARE DECREASING AS HIGH PRESSURE SPREADS OVER THE GULF. GMZ150-155-170-175-240015- /O.EXP.KBRO.SC.Y.0030.000000T0000Z-170423T2300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 607 PM CDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY CONDITION CRITERIA, RESULTING IN THE EXPIRATION OF THE ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 12:32 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 22, 12:32 AM CDT, 3 hours 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 1232 AM CDT Sat Apr 22 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...Satellite images and surface observations indicate a few low clouds across the CWA late tonight. Expect MVFR conditions to develop the rest of tonight into early Sat morning as low clouds develop ahead of a cold front moving through central Texas. VFR conditions will prevail after 15Z even as low level moisture continues to increase along and ahead of the front. The front will move through the CWA Sat afternoon and some isolated convection will develop along the boundary. && .PREV DISCUSSION... /issued 655 PM CDT Fri Apr 21 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...Mainly VFR should prevail over the next 24 hours. Breezy SE winds of this afternoon have already begun to settle down. Overnight, expect that a low cloud deck will form around midnight at 020-025, but confidence not particularly high that a ceiling will prevail. SREF probabilities of MVFR CIG's only in the 20-30% range, and RAP BUFKIT soundings showing the thickness of the cloud layer to be rather shallow. Patchy fog was inherited in the public forecast grids, but currently thinking that winds will stay up enough to prevent temps from cooling to the dewpoint. SE breezes return mid-morning on Saturday, but should weaken by mid-afternoon and back somewhat as the pressure gradient decreases ahead of an approaching cold front. At this time, model solutions are consistent in keeping the cold front north of the RGV airports through 23/00Z. Isolated convection may develop along and behind the front tomorrow evening, with MFE perhaps being favored. PREV DISCUSSION... /issued 245 PM CDT Fri Apr 21 2017/ SHORT TERM (Tonight through Saturday Night): The most significant event in the short term portion of the forecast will be the passage of a weak cold front through Deep South Texas and the Rio Grande Valley early Saturday evening through early Saturday night. The Storm Prediction Center has placed the entire BRO CWFA in a general risk of thunderstorms from Saturday morning through Sunday morning, and isolated showers and thunderstorms will be included in the upcoming local forecast from Saturday afternoon through Saturday night. Temperatures will prevail at above normal levels in advance of the front, but cooled to below normal levels Saturday night in the wake of the front. LONG TERM (Sunday through Friday): Have not made any significant changes to the forecast this afternoon. Current thinking is that some light lingering rain will be possible across the Lower RGV for a few hours Sunday morning, with the cold front now south of the region. Any precip should exit the Deep South Texas by mid to late morning with cloud cover continuing to hold on over the RGV through mid day. After that, high pressure will build south into the area will much drier Plains air. This will erode away cloud cover rather quickly, with mostly sunny skies by the afternoon. The real story will be how much cooler it will Sunday, with readings topping out nearly 10 degrees lower than the day before. By Monday morning, under mostly clear skies and near calm to light high pressure winds, temperatures will have fallen into the 50s for much of the areas, with the exception of locations right along the coast. In fact, these readings could be around 10 degrees below normal lows for late April. With ridging aloft and surface high pressure in place to start the new work week, the dry air will warm quickly and highs Monday will be right back to near normal. The warming trend will continue through the week, with both highs and lows warming a few degrees each day. Triple digit readings across the mid to upper RGV and Western Ranchlands are likely Wednesday though Friday, with mid to lower 90s from the mid valley towards the coast. Meanwhile, the forecast is expected to remain rain free. MARINE: Tonight through Saturday Night: Buoy 42020 reported south winds around 12 knots with seas slightly under 3.5 feet with a period of 8 seconds at 13 CDT/18 UTC. Generally moderate winds and seas will prevail along the Lower Texas Coast in advance of a cold front, which will sweep from north to south through the waters from early Saturday evening through early Saturday night. Increasing winds and building seas are likely in the wake of the front, and Small Craft Advisories may be needed for all or portions of the Lower Texas coastal waters Saturday night after midnight. Sunday through Tuesday: Hazardous winds and seas will continue across the Gulf waters on Sunday, with any SCAs from the night before continuing into the morning or afternoon hours due to the tight surface pressure gradient behind the front. The winds and seas will improve later on Sunday as high pressure quickly settles across Deep South Texas and the Western Gulf with the gradient relaxing. Light winds and lows seas will be noted on Monday and for the better part of Tuesday. However, by later on Tuesday, the pressure gradient will quickly tighten as the surface high pressure shift into the Central Gulf of Mexico and interacts with another developing low pressure system across the Panhandles of Texas and Oklahoma. Winds and seas may approach SCA conditions by Tuesday evening. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 61/64
Hazardous weather outlook, Apr 21, 4:27 PM CDT, 11 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 427 PM CDT Fri Apr 21 2017 TXZ248>257-222130- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 427 PM CDT Fri Apr 21 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An elevated risk of rip currents is expected Saturday night and Sunday and later Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-222130- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 427 PM CDT Fri Apr 21 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small craft advisories are likely for the Laguna Madre Saturday evening through Sunday morning. Small craft advisories are likely for the Offshore Coastal waters Saturday evening through Sunday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GB
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:49 AM CDT | Small Craft Advisory for Winds | BRO | 32 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.